Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 87, Number 310

A primal-dual weak Galerkin finite element method for second order elliptic equations in non-divergence form
Chunmei Wang and Junping Wang.
Math. Comp. 87 (2018), 515-545
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On eigenmode approximation for Dirac equations: Differential forms and fractional Sobolev spaces
Snorre H. Christiansen.
Math. Comp. 87 (2018), 547-580
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A convergent staggered scheme for the variable density incompressible Navier-Stokes equations
J. C. Latché and K. Saleh.
Math. Comp. 87 (2018), 581-632
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A cut finite element method with boundary value correction
Erik Burman, Peter Hansbo and Mats G. Larson.
Math. Comp. 87 (2018), 633-657
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
BDDC Algorithms with deluxe scaling and adaptive selection of primal constraints for Raviart-Thomas vector fields
Duk-Soon Oh, Olof B. Widlund, Stefano Zampini and Clark R. Dohrmann.
Math. Comp. 87 (2018), 659-692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Numerical solution to a linearized time fractional KdV equation on unbounded domains
Qian Zhang, Jiwei Zhang, Shidong Jiang and Zhimin Zhang.
Math. Comp. 87 (2018), 693-719
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Posterior consistency for Gaussian process approximations of Bayesian posterior distributions
Andrew M. Stuart and Aretha L. Teckentrup.
Math. Comp. 87 (2018), 721-753
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
$V$-integrability, asymptotic stability and comparison property of explicit numerical schemes for non-linear SDEs
Łukasz Szpruch and Xīlíng Zhāng.
Math. Comp. 87 (2018), 755-783
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Optimal rates for Lavrentiev regularization with adjoint source conditions
Robert Plato, Peter Mathé and Bernd Hofmann.
Math. Comp. 87 (2018), 785-801
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On relative errors of floating-point operations: Optimal bounds and applications
Claude-Pierre Jeannerod and Siegfried M. Rump.
Math. Comp. 87 (2018), 803-819
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Non-minimality of the width-$w$ non-adjacent form in conjunction with trace one $𝜏$-adic digit expansions and Koblitz curves in characteristic two
Daniel Krenn and Volker Ziegler.
Math. Comp. 87 (2018), 821-854
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An analog of the prime number theorem for finite fields via truncated polylogarithm expansions
Niko Rebenich, T. Aaron Gulliver, Stephen Neville and Ulrich Speidel.
Math. Comp. 87 (2018), 855-877
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Using Katsurada’s determination of the Eisenstein series to compute Siegel eigenforms
Oliver D. King, Cris Poor, Jerry Shurman and David S. Yuen.
Math. Comp. 87 (2018), 879-892
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the evaluation of some sparse polynomials
Dorian Nogneng and Éric Schost.
Math. Comp. 87 (2018), 893-904
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Dimension of mixed splines on polytopal cells
Michael DiPasquale.
Math. Comp. 87 (2018), 905-939
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the computation of the Galois group of linear difference equations
Ruyong Feng.
Math. Comp. 87 (2018), 941-965
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Zariski density and computing in arithmetic groups
A. Detinko, D. L. Flannery and A. Hulpke.
Math. Comp. 87 (2018), 967-986
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Fast algorithms for finding pattern avoiders and counting pattern occurrences in permutations
William Kuszmaul.
Math. Comp. 87 (2018), 987-1011
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Computations of the Mertens function and improved bounds on the Mertens conjecture
Greg Hurst.
Math. Comp. 87 (2018), 1013-1028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
American Mathematical Society